All round Botox disaster - massive regrets and very confused

Last botox caused cheek droop & strange glabellar result. 20 units then top up of 11 units 5 weeks later at check up even though I thought I didnt it. Tight pulling sensation at inner corner of eye bizarre sensation feels like it is pulling up tip of my nose on that side and pushing it to side. Hard ridge right next to eyebrow on bad side. Could they have injected me with filler by mistake there!!? Strange to ask but I just cant fathom the result / sensation. They changed needles during the injections.

Doctor Answers 8

Botox concerns


Thank you for your question.

A picture would have helped.

You should go to a new provider to see if they can correct the problem or "wait it out" so that the effect of Botox will go away. 

All round Botox disater - massive regrest and very confused.

Thank you for your question. Speak with your injector and discuss your concerns. They will have the treatment record and be able to assist you with correcting your concern. 

Best, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Dissatisfaction following facial injections

I am sorry to hear that you aren't having problems after your injections. I strongly recommend visiting with your injector to discuss your concerns. A highly experienced and skilled injector should be able to help you work through these issues.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Problems with Botox!

Drugs, including Botox, can possibly create unwanted side effects. Sometimes this is from an improper dosage amount. Sometimes it might be injected in the wrong areas. Some patients are more sensitive to Botox than others.      It is always vital that the physician who injects or is responsible for their staff injector be well trained, board certified in an appropriate specialty and that injections are performed carefully and skillfully. When there IS a problem, most of these are self correcting as the effects of the drug wane. Carefully choosing your doctor is indeed important.

Donn R. Chatham, MD
Louisville Facial Plastic Surgeon
5.0 out of 5 stars 62 reviews

Botox disaster

Very unusual sounding issues/complications from a Botox injection.  Seeing before and after pictures would help us tremendously.  I recommended consulting with a MD injector (facial plastic surgeon, general plastic surgeon, or dermatologist) who is very experienced in cosmetic injectables.  After examining you, they should be able to better assess the problem.
That being said, one of the good and bad points about Botox is that it wears off in about three months.  Good, because if you don't like the results, it will wear off.  Bad, because if you do like the results, it is going to wear off.
Good luck!

Clyde Mathison, MD
Knoxville Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Botox and an inexperienced injector

It sounds as though your problems are not caused by Botox but by the inexperienced injector.  Please consult a cosmetic dermatologist or plastic surgeon who may be able to adjust your treatment for now, but then stick with him/her for future treatments.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 21 reviews

Botox injections and problem

I am so sorry that you are having problems but if you would post photos we could all help you.  I would recommend you consulting a board certified dermatologist with expertise with facial injections to evaluate the results.  Best, Dr. Green

Botox injections

Thank you for your question and for sharing your experience. It is difficult to assess what has happened. Before and after photographs alongside your descriptions would be helpful. I would also recommend you go back to your injector. If your injector is inexperienced, then I would recommend you go to a board-certified plastic surgeon or dermatologist for an evaluation.   Experience of your injector is the most important factor in predictable outcomes.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.